# SDR VNAA20250121009

- Difficulty date: January 15, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: SH670318757
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KICK PLATE AT PASSENGER DOOR SURROUND STRUCTURE.     CORROSION ON KICK PLATE AT PASSENGER DOOR SURROUND STRUCTURE WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-002-A02 AND WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01
